# SDR AALA20100618TUL11

- Difficulty date: June 18, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DRAIN SUPPORT INBOARD OF RIGHT NUMBER 4 DOOR STATIONS 1640 TO 1660 CORRODED.  REMOVED AND REPLACED FORWARD DRAIN SUPPORT PER SRM 51-10-02-0G ARTICLE 8.
